# SDR CA130528002

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 65,030 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: MS21250H08056
- Condition: Sheared
- Location: Rt Wing Root
- Part time: 54,755 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT SIDE AFT INBD WING/FUSELAGE STRUT ATTACHMENT JOINT BOLT FOUND SHEARED. THIS WAS DISCOVERED WHILE THE AME WAS PERFORMING AN INTERNAL GENERAL VISUAL INSPECTION OF THE RT ROOT FAIRING DURING A SCHEDULED C-CHECK. REF: MAINTENANCE ZONAL TASK NR 264.  HEAVY CORROSION NOTED ON THE BOLT HALF HEAD WHICH WAS ONLY HELD UP BY THE LOCK WIRE. THE OTHER HALF OF THE TENSION BOLT AND BARREL NUT IS STILL SEIZED IN THE FITTING.  WORK IS IN PROGRESS TO R & R THE BOLT IAW SB 8-57-47.
